# SDR 20000713SH008

- Difficulty date: August 3, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N175P
- Make and model: Bell 407
- Aircraft serial: 53316
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 406040340101
- Part serial: RNFS8681
- Condition: Nicked
- Location: T/R Driveshaft
- Part time: 9 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTED DISK PACK REPLACED WITH NEW FROM BELL HELICOPTER.  (X)
